# SDR 2017FA0000343

- Difficulty date: April 6, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N192WB
- Make and model: Cessna T206H
- Aircraft serial: T20609192
- Engine: Lyc TIO540AJ1A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL WAS LEAKING ONTO THE GROUND FROM THE RUBBER DRAIN TUBE OUT OF THE LOWER COWL AND WOULD NOT STOP UNTIL FUEL SELECTOR WAS TURNED TO THE OFF POSITION.  REMOVED RUBBER DRAIN HOSE FROM PUMP AND FUEL WAS VISIBLY DRIPPING FROM PUMP DRAIN WHEN FUEL SELECTOR WAS TURNED TO LEFT OR RIGHT POSITION.
